Open Access
Translator Disclaimer
december 2015 On Darbo-Sadovskii's fixed point theorems type for abstract measures of (weak) noncompactness
Jesús Garcia-Falset, Khalid Latrach
Bull. Belg. Math. Soc. Simon Stevin 22(5): 797-812 (december 2015). DOI: 10.36045/bbms/1450389249

Abstract

The aim of this paper is to discuss on some generalizations of the celebrate Darbo and Sadovskii fixed point theorems without using the maximum property. Later on, we give an existence principle for a nonlinear integral equation.

Citation

Download Citation

Jesús Garcia-Falset. Khalid Latrach. "On Darbo-Sadovskii's fixed point theorems type for abstract measures of (weak) noncompactness." Bull. Belg. Math. Soc. Simon Stevin 22 (5) 797 - 812, december 2015. https://doi.org/10.36045/bbms/1450389249

Information

Published: december 2015
First available in Project Euclid: 17 December 2015

zbMATH: 1330.47066
MathSciNet: MR3435083
Digital Object Identifier: 10.36045/bbms/1450389249

Subjects:
Primary: 47H09 , 47H10 , 47H30

Keywords: Darbo fixed point theorem , measure of weak noncompactness , nonlinear integral equations

Rights: Copyright © 2015 The Belgian Mathematical Society

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.22 • No. 5 • december 2015
Back to Top